# SDR 2010FA0000627

- Difficulty date: June 14, 2010
- Submitted: June 24, 2010
- Operation: General aviation
- Aircraft: B-200
- Make and model: Gulstm G100
- Aircraft serial: 119
- Aircraft time: 2,472 hours, 918 cycles
- Engine: Garrtt TFE73140
- Engine time: 2,472 hours, 918 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 164300104
- Part serial: 8022
- Condition: Cracked
- Location: Cockpit
- Part time: 1,278 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

RT WINDSHIELD OUTSIDE CRACK FOUND WHEN ACFT DESCENT FROM FL430 TO FL250 ,AND THEN TURNOFF THE WINDSHIELD HEATER, NO-PERSSURE LOSS, AND SAFE LANDING BACK HOME.THE SIGN SHOWS AND DOES NOT STRIKE AS THE SUFFERING EXTERNAL FORCE.
